# SDR SIMA201011301

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 15,560 hours, 14,064 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 20017500
- Part serial: 674207
- Condition: Failed
- Location: Left Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLT 2788 AFTER LANDING, DURING THE TAXI IN THE CREW REPORTED THE LEFT SIDE INBOARD-OUTBOARD BRAKE TEMP CLIMBED INTO THE HIGH AMBER RANGE WITH RIGHT SIDE BRAKES SIDE COOL (BELOW MIDDLE GREEN TEMP ANGLE).  WITH THE AIRCRAFT STOPPED ON THE TAXI WAY AN AIRPORT VEHICLE REPORTED VIA RADIO SEEING FIRE / SMOKE AND REDNESS AT LEFT MAIN GEAR WHEEL AREA.  WHILE STOPPED THE CREW REPORTED THE LEFT SIDE TEMPERATURE RETURNED TO HIGH GREEN.  DURING TAXI IN NO BRAKING AND 1 TEMPERATURE BECAME LOW AMBER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE OUTBOARD LEFT BRAKE TRANSDUCER IAW AMM 32-41-01.  INSPECTED NR 1 AND NR 2 BRAKE.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 32-41-00.  FOUND NO DAMAGE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
